Testosterone and blood pressure

Common Questions and Answers about Testosterone and blood pressure

androgel

Avatar m tn There are several reasons for your erectile issues, including the hypothyroidism(which contrbutes quite a bit), possible side effects from the blood pressure agents, side effects of having high blood pressure in the first place, and even the possibility of a low testosterone(which should be checked). Speak with your doctor about increasing your thyroid dose, possible side effects of your blood pressure agents and getting your blood pressure down, and also testing your testosterone levels.
3249922 tn?1347023649 t be so quick to make assumptions nor would I be quick to self-treat with supplements - especially if you have high blood pressure and could possibly be on other medications. With any treatment it's usually a balance of weighing the benefits against the consequences - and if it's worth it is up to you.
Avatar f tn Symptoms of premenopause are irritability and mood swings,hot flashes,night sweating,irregular periods,decreased blood loss during periods,dry vagina,breast heaviness and tenderness and joint and muscle pain. Treatment is by hormone replacement therapy. I feel that an evaluation by a gynecologist will be helpful. Hope it helps.Take care and pls do keep me posted on how you are doing.
Avatar m tn I am 28 years old. I went to the doctor a few months ago and got my blood pressure under control, ruled out any medications I was taking by stopping them and restarting with no effects. The blood pressure medication in particular does not interfere with this function, it is exactly the same or better than it was without it. I got my testosterone level checked, and they didn't know exactly what they were doing because they only checked the total, and it was 443.
Avatar m tn Cardiologist doesnt know as he thinks its from the testosterone, working out and blood pressure issue. Which all makes sense. So I go from super depressed obese guy to looking fit and muscular (a bit too much for my liking) and also having a meatball for a heart. My goal was to not get diabetes when I started working out hard but now worried about sudden cardiac death from the hypertrophy.
Avatar n tn The concern with Testosterone patches, gels, and shots is that one may ultimately be forced to remain on T replacement therapy for life, as their own self generated production of Testosterone may shut down, due to the external source of T. Also I have read accounts of high blood pressure from T therapy, and potential for other long term side effects.
1455892 tn?1285349618 I changed from levoxly to Armour because I too was having tremmors in my stomach really weird feeling, plus my feet were roasting and sweating or one foot and leg would be real cold and the other normal and and then I was haveing jerking leg, at night my leg would just twitch big time, . And the list goes on.
Avatar m tn The most pressing problem is pain and weakness in both hands. Sometimes they have numbness and tingling and sometimes tightness and pain. But always limited use because they become to tired when writing, holding things or just showering. In addition to that I have muscle pain all over my body and have the urge to squeeze and tighten my muscles all of the time, especially my legs, back and stomach.
Avatar n tn The flushing continues everyday and is often accompanied by a tingling sensation in my tongue and frequent headaches upon awakening. My blood pressure is normal, and I exercise everyday. I have historically had a low white blood count (3.4) for many years without incidents. My primary care physician doesn't have an idea what these symptoms mean. I am not sure how to proceed... see an allergist or a rheumotologist? Thank you for any advice.
Avatar m tn Muscle biopsy shows myopathy that occurs with anabolic steroid abuse, Also have MRI and tests for pituitary tumour nad and bloods for ? hypopituitary. Results show low testosterone consistant with anabolic steroid abuse. I have never used anabolic steroids at anytime. Could something internally be wrong. I have episodes of feeling unwell with sweats, hypoiglycaemic symptoms and low blood pressure.
Avatar m tn Common causes causing erection problem are stress and anxiety, poor communication with your partner, unrealistic sexual expectations, which make sex a task rather than a pleasure, negative feelings about non performance, smoking, alcohol and sometimes illicit drugs and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord injury, nerve damage (for example, from prostate surgery), or neurologic disorders (s
Avatar m tn I had a gastric endoscopy (UGI) performed 10 years ago and showed no sign of abnormalities. My blood pressure is has been high averaging 150/100 and the doctor recently put me on Lisinopril 5 mg. Within the last 4 to 5 months I have gained approximately 40 lbs and have no energy or motivation to do anything about it. I mentioned my lack of energy and motivation to the doctor during the annual physical. The doctor order labs including a testosterone level.
374593 tn?1257879950 I was given spironalactone (aldactone) not sure about spelling. It's a blood pressure medicine that's side effect is lowering testosterone, My hair stopped falling out and stopped growing on my face. It worked for me.
Avatar f tn Hi, Backround on me 26yr F with PolyCystic Ovarian Syndrome I got a Kidney infection back in 0ct 08 and was hospitalized twice. they put me on something like smp/tmp for 2wks. I started to feel better about 2 days later and then got worse again. They then said i had a yeast infection from medication. and put me on Cipro, and still had pain.. so then they put me on for a irriated urtheia (sorry my spelling isn't to great) I was on this for 2x a day for 30 days.
Avatar m tn Everything was good except my bad cholestorol was a little high. Since then I quit smoking completely and lost a little weight my blood pressure also improved and also my erections alittle. I have been recently been diagnosed with an enlarged breast bud or possible gynecomastia pending a hormone test that is only on the left side. I took a blood test and I am waiting for the results. It is testing my random testosterone, cortisol, estradiol, dhea levels and my hepatic profile.
Avatar m tn Other common cause of such symptoms are ejaculatory duct obstruction, medications for treating high blood pressure, prostate enlargement and mood disorders, multiple sclerosis, spinal cord injury or seminal vesicle obstruction.
Avatar m tn I recently got blood work done. I had been complaining of fatigue, brain fog, and most notably, hair thinning and shedding. Free T4: 1.16 (ng/dl) T 3 Total: 1.25 (ng/dl) TSH: 4.92(miu/ml) Free testosterone: 13.5(pg/ml) Testosterone Total : 283(ng/dl) range (249-836) My doctor noted mildly elevated levels of TSH and so prescribed synthroid 25mcg daily and to recheck levels in 3 months.
Avatar n tn Symptoms are fatigue, frequent urination, fatigue, sleeplessness, mentally slow, and decreased to zero libido. My blood tests are available below. Obviously, testosterone at 71 ng/dL is a major concern along with LH at 1.1. Can anyone interpret these for me and rule out hypothyroid vs. overtraining. I have since stopped training and plan on taking 2 weeks to rest and recovery intensely. Any comments are appreciated. Thank you- Prolactin – 8.1 NG/ML TT4 – UG/DL FT4 - 79 ng/dL TSH – 0.
Avatar m tn My blood pressure was running high and I was having atrial fibrillation. I take Sprinoloactone for the adrenalin gland it is the generic for Aldactone.... but its all a testosterone thing as i understand it.. I have wondered the same thing. Have you had your adrenalin glands checked? They can do it with a 24 hour urine test and an MRI or CT scan. Also I had a heart ablation last July for the Afib at the Heart Hospital of Austin in Austin Tx and so far it has fixed my Afib...
Avatar m tn So I went to my Endo recently and I was explaining a few symptoms to him (fatigue, high blood pressure, general weakness and feeling crappy), and he decided to test a few hormones. My Testosterone Serum was 251 ng/dL, and the range listed is 348-1197. There's nothing wrong with my testicles so he's saying it's Hypogonadotrophic Hypogonadism, which is just a fancy way of saying something besides your testes is causing the low testosterone.
590177 tn?1288425854 Being dizzy may be low blood pressure - have you taken your blood pressure? Essentially when your adrenals do not work, you cannot hold on to SODIUM, and that is what is needed. An adrenal crisis happens when sodium drops, and potassium rises, so it generally advised not to take potassium however there are some people that drop in K as well (I am one of them) so unless you know, you can do more damage (to your heart etc.). DHEA is entirely a different hormone. It is a pre-hormone.
Avatar m tn t like how it lowered my blood pressure though. I would stand up and get dizzy. My blood pressure is already low because I am an athlete. On the other hand, ciallis (Ciallis is the same as viagra) would probably not make me infertile and shrink my balls like HRT would.
976897 tn?1379167602 My wife is an energizer bunny and without drugs has huge blood pressure issues, and her cocktail that works is Triamterene and Trazodone. I think this post is interesting as we all bring different heart conditions to this post, and this shows the importance of good meds, good doctor care and regular blood tests. That being said, Ed34, thanks to London for posting the Olympics, not everyone thinks that you folks underprepared. It looks like you Brits did a great job, THANKS!